# SDR SWIA202265188

- Difficulty date: January 20, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 40,121 hours, 38,920 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX. DOOR. CUT-OUT FRAME FS310.00 GOUGED JUST BELOW UPPER PIN STOP.    (C-CHECK RO 3-25-22)   PERFORMED REPAIR TO PAX DOOR SEAL STRIKER I.A.W. ALL STEPS OF REO 601R-53-22-033 REV-D DATE 2014/02/17 REPAIR TYPE IV. COMPLIED WITH TASK CARD 51-900-1003-SKY. OPS CHECKS GOOD.
